# SDR C77A2019111500002

- Difficulty date: November 15, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N213NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000505
- Aircraft time: 12,043 hours, 7,782 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 17062726016
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TAXIING IN PDX, AIRCRAFT 213NN WAS STRUCK BY ANOTHER AIRCRAFT BEING TOWED. EXTENSIVE DAMAGE WAS SUSTAINED TO THE RH HORIZONTAL STABILIZER. THE RH ELEVATOR WAS FRACTURED COMPLETELY AND WILL BE REPLACED SEPARATELY FROM THIS EO. THE RH HORIZONTAL STABILIZER ALSO SUFFERED DAMAGED TO THE UPPER AND LOWER SKIN, TRAILING EDGE RIBS, AND TRAILING EDGE STRINGERS BETWEEN RIB 11 AND RIB 13. 
THE AFFECTED TRAILING EDGE RIBS (PN 170-62662-004, PN 170-62427-002, AND PN 170-62653-006) AND STRINGERS (PN 170-62164-006 AND PN 170-62251-008) ARE BEING REPLACED BY THIS EO. THE UPPER SKIN (P/N 170-62725-426) WAS DEFLECTED MINIMALLY AT THE TRAILING EDGE WHEN IT WAS PULLED UPWARDS BY THE TE UPPER STRINGER, WHICH IS BEING REPAIRED BY REMOVING THE STRINGER AND RECONTOURING. THE LOWER SKIN (P/N 170-62700-422) WAS ORIGINALLY DAMAGED DIRECTLY ALONG WITH THE TE LOWER STRINGER. THE SKIN WAS DEFLECTED DOWNWARD APPROXIMATELY 1 INCH BETWEEN THE CUTOUTS FOR HINGE FITTINGS 4 AND 5, AND GOUGE DAMAGE WAS SUSTAINED IN TWO LOCATIONS AT AN ESTIMATED DEPTH OF APPROXIMATELY 0.01 INCHES. AFTER REMOVAL OF THE TE LOWER STRINGER AND COLD WORKING OF THE SKIN, THE LOWER SKIN REMAINED DEFLECTED A MAXIMUM OF 0.200 INCHES AT THE TRAILING EDGE JUST INBOARD OF THE TE RIB 12 ACROSS A LENGTH OF ABOUT 8 INCHES WITH A SLIGHT OIL-CANNED CONDITION REMAINING. AFTER REMOVAL OF THE TE UPPER STRINGER AND COLD WORKING OF THE SKIN, THE UPPER SKIN REMAINED DEFLECTED APPROXIMATELY 6 INCHES X 1 INCH TO A DEPTH OF 0.028 INCHES.
REPAIR DISPOSITION WAS REQUESTED AND GRANTED FROM AERNNOVA IN THE FORM OF TI-170-19-130 TO CUT OUT THE DAMAGE TO THE LOWER SKIN ONLY (LEAVING THE UPPER SKIN AS-IS) AND INSTALL DOUBLERS. ETD2019-170-141776, WHICH IS APPROVED BY ANAC DER FORM, TO APPROVE THE REPAIR. THIS EO IS BEING ISSUED TO ACCOMPLISH THE REPAIRS OF THE SKIN AND TO REPLACE THE OTHER DAMAGED PARTS. THIS REPAIR IS CONSIDERED TEMPORARY FOR 12 MONTHS TO ALLOW FATIGUE AND DAMAGE TOLERANCE ANALYSES TO BE ACCOMPLISHED.  EO E175-55MR-033.1 WILL BE ISSUED BEFORE THAT TIME TO DOCUMENT THE RESULTS. BECAUSE THE RH HORIZONTAL STABILIZER IS A PSE AND THE INSTALLATION OF THE DOUBLERS IN THE EO IS RESTORING STRENGTH, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR. 
EO E175-55MR-033 IS BEING ACCOMPLISHED BY WO 2782392
